# SDR ASAA2016060516950

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 29,753 hours, 8,961 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED WHEN INTERMITTENT RA FLASHED BELOW 1,000 ON ILS APPROACH. ACFT GROUNDED. NO CURRENT FAULTS, LAST LEG SHOWED RADIO ALTIMETER DATA INVALID AT 1,295 FT.  PERFORMED LRRA DFCS GROUP NR 40, NO DEFECTS NOTED.  ALSO PERFORMED LAND VERIFY TEST, REF AMM 22-11-00/201.  NO DEFECTS NOTED.  ACFT REMAINS AUTOLAND CAT III QUALIFIED.
